Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

On homeopathic remedies and diet for dyspiosis. Have fungal growth on upper breast, sore rectum. Concerned

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
I have been diagnosed with dyspiosis. I have been given homeopathic remedies and diet. My stool is XXXXXXX and my rectum feels sore. I have inflamed nasal tract, where sometimes I feel pressure. I have a fungal growth on my upper breast. I was inactive with a broken leg for almost five months. I am sixty eight years old. I just wonder whether it is normal for the stool to change with dyspiosis, my doc is away right now and I cannot ask him, but there is this soreness in my rectum and my stool is sort of soft.
Posted Mon, 3 Sep 2012 in Digestion and Bowels
 
 
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Hi,

Welcome to XXXXXXX

Dysbiosis refers to microbial imbalance.

Microbial imbalance in your intestine can cause indigestion and loose motions.

The XXXXXXX color of the stool is due to bile secreted by liver.

Due to fast movement of food in your intestine, bile may remain unconverted and gives its color to stools.

As you are suffering with fungal growth, you should get your blood sugar(F & PP) tested.

For nasal decongestion you can take Tab. Sinarest 6 hrly.

In my opinion you should take pre & probiotic capsule to make intestinal flora normal.

You should also get your stool tested.

Thanks for trusting XXXXXXX and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,

Dr.Chandra Shekhar Sharma
Above answer was peer-reviewed by
 
Follow-up: On homeopathic remedies and diet for dyspiosis. Have fungal growth on upper breast, sore rectum. Concerned 42 minutes later
I just wanted to thank you. Since my doc is away I am feeling a bit lost, and you were very reassuring because my digestion and the colics etc have been very trying. I am going to get my stool tested as soon as possible, also for any abnormalities. Just one more question, my symptoms vary considerably. For a while I get intolerable nasal itching, then I get what feels like cramps in my liver and spleen, then that goes away and I get pressure in my rectum. I assume this is all due to the dysbiosis? Thanks for your help. Just a short reply would do?
 
 
Answered by Dr. Chandra Shekhar Sharma 25 minutes later
Hi,

Welcome again,

So far your doc is out, you can take anti-allergic like levo-ceterzine 5mg one daily. You should consume citrus fruits more or can take Tab Vitamin-C 500mg one daily to increase your immunity.

Feeling of cramps at your liver & spleen can be due movement of gas and semisolid stools in your intestines.

Pre & probiotic helps to normalize your intestinal flora only. You can take it without hesitation.

In addition to it, you can take two tsf of psyllium husk with curd 2-3 times daily.

Increase your water intake also.

Thanks for trusting XXXXXXX and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,

Dr.Chandra Shekhar Sharma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
,   ,  

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor